# SDR CALA2021031200316

- Difficulty date: March 12, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N872UA
- Make and model: Airbus A319-132
- Aircraft serial: 1986
- Aircraft time: 47,776 hours, 30,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R2 DOOR SILL PANEL FOUND CORROSION AT FR68 REF NON-ROUTINE NO.: 9428433 - ORIGINATED BY EMP: V902597, SPEC NO: A3NB-53-3-6 187. PERFORMED BY EMP V902597, CABIN R2 DOOR SILL PANEL AT FR68 REPAI RED AS PER SRM 53-41-14-300-001 REV 135. RII BY TA377.
